On fuzzy weakly semiopen functions

  • Miguel Caldas Cueva Universidade Federal Fluminense.
  • Govindappa B. Navalagi G.H. College.
  • Ratnesh K. Saraf Govt. K. N. G. College.
Palabras clave: Fuzzy semi-open sets, fuzzy weakly open functions, fuzzy extremally disconnected spaces, fuzzy almost compact spaces, conjuntos difusos semiabiertos, funciones difusas débilmente abiertas, espacios difusos extremadamente desconectados.

Resumen

In this paper, we introduce and characterize fuzzy weakly semiopen functions between fuzzy topological spaces as natural dual to the fuzzy weakly semicontinuous functions and also study these functions in relation to some other types of already known functions. 

Biografía del autor

Miguel Caldas Cueva, Universidade Federal Fluminense.
Departamento de Matemática Aplicada.
Govindappa B. Navalagi, G.H. College.
KLE Society, Department of Mathematics.
Ratnesh K. Saraf, Govt. K. N. G. College.
Department of Mathematics.

Citas

[1] K.K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J.Math. Anal. Appl., 82, pp. 14-32, (1981).

[2] R.N. Bhoumik and A. Mukherjee, Fuzzy weakly completely continuous functions, Fuzzy Sets and Systems, 55, pp. 347-354, (1993).

[3] A.S. Bin Shahna, On fuzzy strong semicontinuity and fuzzy precontinuity,Fuzzy Sets and Systems, 44, pp. 303-308, (1991).

[4] C.L.Chang, Fuzzy topological spaces, J. Math. Anal Appl., 24, pp. 182-192, (1968).

[5] D.Coker and A.H.Es, On Fuzzy S-closed spaces (Preprint).

[6] S.Ganguly and S. Saha, A note on semi-open sets in fuzzy topological spaces, Fuzzy Sets and Systems, 18, pp. 83-96, (1986).

[7] B. Ghosh, Semi-continuous and semi-closed mappings and semiconnectedness in fuzzy setting, Fuzzy Sets and Systems, 35, pp. 345-355, (1990).

[8] A.S. Mashhour, M.H. Ghanim and M.A. Fath Alla, On fuzzy non-continuous mappings, Bull. Cal. Math. Soc.,78, pp. 57-69, (1986).

[9] P.P. Ming and L.Y. Ming, Fuzzy topology I. Neighborhood structure of fuzzy point and Moore-Smith convergence, J.Math. Anal. Appl., 76, pp. 571-594, (1980).

[10] M.N. Mukherjee and S.P. Sinha, fuzzy θ -closure operator on fuzzy topological spaces, Internat. J. Math. I& Math. Sci. 14, pp. 309-314, (1991).

[11] S. Nanda, On fuzzy topological spaces, Fuzzy Sets and Systems, 19(1986), pp. 193- 197, (1986).

[12] J. H. Park, Y. B. Park and J. S. Park, Fuzzy weakly open mappings and fuzzy RS-compact sets, Far East J. Math. Sci. Special Vol., Part II, pp. 201-212, (1997).

[13] D. A. Rose, On weak openness and almost openness, Internt.J.Math. I& Math. Sci., 7, pp. 35-40, (1984).

[14] T. H.Yalva¸c, Semi-interior and semi-closure of fuzzy set, J.Math. Anal.Appl., 132, pp. 356-364, (1988).

[15] L. A. Zadeh, Fuzzy sets, Inform. and Control, 8, pp. 338-353, (1965).
Publicado
2017-05-22
Cómo citar
Caldas Cueva, M., Navalagi, G., & Saraf, R. (2017). On fuzzy weakly semiopen functions. Proyecciones. Journal of Mathematics, 21(1), 51-63. https://doi.org/10.4067/S0716-09172002000100004
Sección
Artículos